# SDR ABXA9500633

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114063
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, WHILE COMPLYING WITH A.D. 94-03-01, FOUND ENTRY DOOR JAMB CUTOUT AFT LOWER CORNER FUSELAGE SKIN REPAIR AND SEAL STRIKER HEAVILY GOUGED.  REPAIRED DAMAGED AREA IAW ABX REA D953-12003-MR.  INSTALLED NEW LOWER AFT SEAL DEPRESSOR IAW DC-9 SRM 51-30-5 AND 51-30-2.
